Optimal growth with many sectors Franz Gehrels Peter Lang GmbH, 2002, 176 pp
Atlantic Economic Journal, 2004, vol. 32, issue 2, 150-155
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:atlecj:v:32:y:2004:i:2:p:150-155
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11293/PS2
Access Statistics for this article
Atlantic Economic Journal is currently edited by Kathleen S. Virgo
More articles in Atlantic Economic Journal from Springer, International Atlantic Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().